# SDR ASOA201704291529

- Difficulty date: April 29, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R SPLICE HAS CORROSION FS 295-310. REMOVED AND REPLACED SPLICE PN SH 670-31634-2 IAW SRM 53-00-03-201-001-001-A01 STEP 5A-6A.
